International Journal of Astronomy and Astrophysics

Vol.4 No.1(2014), Paper ID 43577, 10 pages

DOI:10.4236/ijaa.2014.41013

 

The Luminosity Function of Galaxies as Modeled by a Left Truncated Beta Distribution

 

L. Zaninetti

 

Dipartimento di Fisica, via P.Giuria 1, Turin, Italy

 

Copyright © 2014 L. Zaninetti et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Zaninetti, L. (2014) The Luminosity Function of Galaxies as Modeled by a Left Truncated Beta Distribution. International Journal of Astronomy and Astrophysics, 4, 145-154. doi: 10.4236/ijaa.2014.41013.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.